# SDR DL757050220

- Difficulty date: April 14, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 41,675 hours, 19,619 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 65457914AR
- Part serial: SWU02567
- Condition: Failed
- Location: Row 25 Seat F
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CABIN WINDOW AT ROW 25F OUTER PANE BROKE AWAY IN FLIGHT.  REPLACED SAME.
